Reply
Vitamins and Urine Angel [Mariah's Mommy] 1 child; Indianapolis, Indiana 18065 posts
19th Mar '13

I switched to a new multi-vitamin a couple of weeks ago, and since starting it within an hour or two of taking it my urine is a bright, bright yellow. I know I'm getting enough water, so what else could cause this?

Vitameatavegamin 19 kids; League City, Texas 5829 posts
19th Mar '13

I've heard of that happening when taking vitamins. Nothing harmful about it and it doesn't mean you're dehydrated.

ThreeLittleBirds 4 kids; Pueblo West, CO, United States 1054 posts
19th Mar '13

My prenatals make my urine bright yellow.

Amanda.M 2 kids; St Albans, Vermont 890 posts
19th Mar '13

vitamin b makes your pee yellow.

Mari-C 18 kids; Nebraska 3695 posts
19th Mar '13

I would say it's the vitamins. Is there something else in them that weren't in the ones you were taking before?

Zeke's Mama 2 kids; Pensacola, Florida 5847 posts
19th Mar '13

Mine was like neon yellow when taking post natal vitamins. Then I switched back to prenatal and its not as bright but still brighter after I take it. And I drink mor than enough water.

Angel [Mariah's Mommy] 1 child; Indianapolis, Indiana 18065 posts
19th Mar '13
Quoting Emmy&Jazzy:" I would say it's the vitamins. Is there something else in them that weren't in the ones you were taking before?"


I was taking a prenatal before, I think the levels of what's in them is higher, but the only difference is this one has Biotin in it.

Mari-C 18 kids; Nebraska 3695 posts
19th Mar '13
Quoting Angel [Mariah's Mommy]:" I was taking a prenatal before, I think the levels of what's in them is higher, but the only difference is this one has Biotin in it. "

Hm not sure if Biotin would cause it but if there are higher levels of B2 then it could be (unprofessional opinion, experience only) that the excess is what is passing through and causing the urine to be bright yellow.

Vanilla MILFshake. 1 child; Georgia 5468 posts
19th Mar '13

The Vitamins can do it. The same thing happened to DH the other day and he freaked out at first. :lol: He was only taking Vitamin C at first, then he started a men's multivitamin.

Angel [Mariah's Mommy] 1 child; Indianapolis, Indiana 18065 posts
19th Mar '13
Quoting Emmy&Jazzy:" Hm not sure if Biotin would cause it but if there are higher levels of B2 then it could be (unprofessional ... [snip!] ... (unprofessional opinion, experience only) that the excess is what is passing through and causing the urine to be bright yellow."


that makes complete sense. i would if i quit taking two and only take one if that would help. i don't particularly want to piss away money if my body doesn't need the extra lol